# SDR SWAA2021102131295

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 31,508 hours, 14,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY LIGHT INOP / RELAMPED RH FWD OVERWING EMERGENCY LIGHT PER AMM 33-51-045. OPS CHECK GOOD
